# SDR Z4TA20050001

- Difficulty date: March 3, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Aircraft time: 3,969 hours
- Engine: Cont IO550C
- Engine time: 1,125 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Element
- Part number: MS280341
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN, DISCOVERED RIGHT ENGINE OIL TEMP WOULD NOT REACH GREEN RANGE.  REPLACED OIL TEMP SENDER AND SYSTEM OPS CK OK.  OIL TEMP SENDER BULB ALLOWED OIL TO LEAK INTO ELECTRICAL CONNECTION CAVITY, THUS SHORTING THE CONNECTION.
